# SDR DALA2024051605254

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORRECT HRS POSITION OF TAILCONE RELEASE MECHANISM CAM PIN STA Y=1225 CANT AT AFT ACCESORIES COMPARTMENT. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY NRC 00817: TAILCONE RELEASE MECHANISM CAM PIN WAS POSISIONATED IN THE CORRECT POSITION AND ADJUSTED PER B717 AMM 53-52-03 820-801 STEP A TO STEP C AND STEP E. (LP #0344183)
